MathSciNet Relay Station
MathSciNet bibliographic data
MR748071 (85h:35200) 35Q20 (58F07)
Kawamoto, Shunji Cusp soliton solutions of the Ito-type coupled nonlinear wave equation. J. Phys. Soc. Japan 53 (1984), no. 4, 1203–1205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement